# SDR RAIA2016030800002

- Difficulty date: March 8, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 39,668 hours, 36,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY WALL EXIT LOCATOR NR 14 FAILS TO ILLUMINATE.  ACCESSED GALLEY WALL EXIT LOCATOR LIGHT AND ELECTRICAL CONNECTIONS.  DISCONNECTED AND CLEANED CONNECTORS. RECONNECTED AND PERFORMED, OPS CHECK. OPS CHECK GOOD.
